MAUDE Adverse Event Report: SOMATEX MEDICAL TECHNOLOGIES GMBH TUMARK® PROFESSIONAL X FOR BREVERA® STANDARD; MARKER, RADIOGRAPHIC, IMPLANTABLE

SOMATEX MEDICAL TECHNOLOGIES GMBH TUMARK® PROFESSIONAL X FOR BREVERA® STANDARD; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number TUMARK-BREV-S-V-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 12/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that after a tumark implantation procedure on (b)(6) 2024 the patient experienced a rash after the procedure.No other information available.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that after a tumark implantation procedure on (b)(6) 2024, the patient experienced a rash after the procedure.No other information available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.Correction submission date is 01/09/2025.
 
Event or Problem Description

Brand Name
TUMARK® PROFESSIONAL X FOR BREVERA® STANDARD
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
SOMATEX MEDICAL TECHNOLOGIES GMBH
hohenzollerndamm 150/151
berlin, 14199
GM  14199
Manufacturer (Section G)
SOMATEX MEDICAL TECHNOLOGIES GMBH
hohenzollerndamm 150/151
berlin, 14199
GM   14199
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose, alajuela 20102- CRI
CS   20102 CRI
MDR Report Key21120015
Report Number1000408433-2025-00001
Device Sequence Number18001259
Product Code NEU
UDI-Device Identifier04250195612106
UDI-Public(01)04250195612106(11)230901(17)280831(10)52815
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTUMARK-BREV-S-V-02
Device Catalogue NumberTUMARK-BREV-S-V-02
Device Lot Number52815
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer12/10/2024
12/10/2024
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date01/09/2025
01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexFemale